A1 Journal article (refereed)
Reduced Order Models for Pricing European and American Options under Stochastic Volatility and Jump-Diffusion Models (2017)


Balajewicz, M., & Toivanen, J. (2017). Reduced Order Models for Pricing European and American Options under Stochastic Volatility and Jump-Diffusion Models. Journal of Computational Science, 20, 198-204. doi:10.1016/j.jocs.2017.01.004


JYU authors or editors


Publication details

All authors or editors: Balajewicz, Maciej; Toivanen, Jari

Journal or series: Journal of Computational Science

ISSN: 1877-7503

Publication year: 2017

Volume: 20

Issue number: 0

Pages range: 198-204

Publisher: Elsevier

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.jocs.2017.01.004

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/54219


Free keywords: reduced order model; option pricing; European option; American option; linear complementary problem


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2021-22-02 at 15:22